Alert archive / Iowa / River Flood Warnings in 2014

River Flood Warning 9, NWS Quad Cities, IA

March 11, 2014Johnson County, Washington County, Iowa

NWS Quad Cities, IA issued this river flood warning at Mar 11, 2014, 1:48 PM CDT for Johnson County, Washington County, Iowa. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Mar 11, 2014, 1:48 PM CDT (18:48 UTC)
Expired
Mar 13, 2014, 11:21 AM CDT
In force
46 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Johnson County, IA, Washington County, IA

The radar

The Quad Cities radar (KDVN), 100 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point English River at Kalona (KALI4).

Action stage
13 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05455500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

267 
WGUS43 KDVN 111848
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
148 PM CDT TUE MAR 11 2014

.FLOODING DUE TO SNOWMELT EXPECTED ALONG PORTIONS OF THE ENGLISH
RIVER.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC103-183-120648-
/O.NEW.KDVN.FL.W.0009.140311T1848Z-140313T1621Z/
/KALI4.1.SM.140311T1832Z.140312T0000Z.140312T0421Z.NO/
148 PM CDT TUE MAR 11 2014

...FLOOD WARNING IN EFFECT UNTIL THIS EVENING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL THIS EVENING.
* AT 1:00 PM TUESDAY THE STAGE WAS 13.9 FEET...AND RISING. 
* FLOOD STAGE IS 14 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* ICE ACTION MAY CAUSE FLUCTUATIONS OF A FOOT OR MORE FROM
  THE EXPECTED STAGE. 
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  14.8 FEET THIS EVENING. FALL BELOW FLOOD STAGE THIS EVENING.

&&
 
LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152 4152 9153

$$
1 follow-up statement
364 
WGUS83 KDVN 120113
FLSDVN

FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
813 PM CDT TUE MAR 11 2014

.RUNOFF FROM RECENT SNOW MELT AND ICE ACTION HAS RESULTED IN 
MINOR FLOODING ON THE IOWA RIVER AT MARENGO.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST 
RAINFALL FOR THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC095-103-121713-
/O.CON.KDVN.FL.W.0006.000000T0000Z-140316T0045Z/
/MROI4.1.IC.140310T2204Z.140311T1530Z.140314T1245Z.NO/
813 PM CDT TUE MAR 11 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT MARENGO.
* UNTIL FRIDAY MORNING.
* AT  8:00 PM TUESDAY THE STAGE WAS 15.2 FEET...AND STEADY. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 15.3 FEET WEDNESDAY EVENING. FALL BELOW FLOOD 
  STAGE FRIDAY MORNING.
* IMPACT...AT  14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND 
  ALONG THE RIVER.

&&
 
LAT...LON 4182 9230 4176 9197 4175 9176 4181 9176 4187 9230

$$

IAC103-183-120143-
/O.CAN.KDVN.FL.W.0009.000000T0000Z-140313T1621Z/
/KALI4.N.SM.140311T1832Z.000000T0000Z.000000T0000Z.NO/
813 PM CDT TUE MAR 11 2014

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE ENGLISH RIVER AT KALONA.
* AT  7:00 PM TUESDAY THE STAGE WAS 11.5 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 9.8 FEET THURSDAY MORNING.

&&
 
LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152 4152 9153

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Mar 11, 12:55 PM CDT, 53 minutes earlier.

Area forecast discussion, Mar 11, 12:55 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1255 PM CDT TUE MAR 11 2014

.UPDATE...
ISSUED AT 1245 PM CDT TUE MAR 11 2014

EVOLUTION OF THE SYSTEM OVER THE NEXT 4-5 HOURS WILL BE THE CRITICAL
TIME FRAME IN WHAT OCCURS TONIGHT. THE CURRENT HEADLINE SET UP MAY
BE POTENTIALLY MODIFIED IN THE NEXT SEVERAL HOURS. WHAT THAT
MODIFICATION WILL BE HAS NOT YET BEEN DETERMINED.

THE WARM FRONT REMAINS IN PLACE ACROSS NORTHERN MISSOURI INTO
CENTRAL ILLINOIS. SOUTH OF THE FRONT IT HAS GOTTEN QUITE WARM.
CURRENT TRENDS SUGGEST NOT MUCH MOVEMENT IN THE FRONT FOR THE
REMAINDER OF THE AFTERNOON. THUS MAX TEMPERATURES IN THE FAR SOUTH
MAY BE TOO WARM. RAIN/SPRINKLES SHOULD BEGIN BREAKING OUT ACROSS
THE FAR NORTH SHORTLY AFTER MID AFTERNOON.

UPDATE ISSUED AT 940 AM CDT TUE MAR 11 2014

THE NEXT 30 HOURS WILL BE QUITE INTERESTING. INITIAL DATA IS
POINTING TO THIS SYSTEM DEVELOPING IN A NON-LINEAR FASHION WHICH
MEANS THE MODELS WILL BE PLAYING CATCH UP. THUS A CAREFUL
ANALYSIS/REVIEW WILL BE REQUIRED IN CREATING A FORECAST.

IN THE IMMEDIATE TERM...THE OVERALL FORECAST LOOKS ON TRACK WITH
RAIN HOLDING OFF UNTIL THIS AFTERNOON.

&&

.SYNOPSIS...
ISSUED AT 422 AM CDT TUE MAR 11 2014

VERY DYNAMIC AND CHANGEABLE WEATHER MAKING FOR A CHALLENGING FCST
NEXT 24+ HOURS. RATHER DIFFUSE SURFACE COLD FRONT EXTENDS
ROUGHLY FROM NEAR CHICAGO TO SOUTH OF MOLINE ON WESTWARD TO
AREA OF LOW PRESSURE OVER NEBRASKA. GULF MOISTURE SURGING NORTHWARD
INTO SOUTHERN OKLAHOMA WITH DEWPTS IN THE 50S. WATER VAPOR AND
UPPER AIR ANALYSIS SHOWS UPPER LOW OVER SOUTHERN TEXAS. MEANWHILE
AN UPPER LEVEL TROUGH WAS POSITIONED OVER THE NORTHERN ROCKIES.
WEAK IMPULSE EJECTING AHEAD OF TROUGH COMBINED WITH MID LEVEL
FRONTOGENESIS IN RIGHT ENTRANCE REGION OF UPPER MIDWEST TO GREAT
LAKES JET AIDING BAND OF PCPN /MOSTLY RAIN/ FROM SOUTH DAKOTA
THROUGH SOUTHERN MINNESOTA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 422 AM CDT TUE MAR 11 2014

VERY DYNAMIC AND CHALLENGING FORECAST TO SAY THE LEAST AS UPPER
LEVEL TROUGH EMERGES INTO CENTRAL PLAINS TODAY AND SHIFTS EAST
WHILE ATTEMPTING TO PHASE WITH SHORTWAVE DIVING SOUTH FROM
ALBERTA AND SASKATCHEWAN PROVINCES. SHARPENING UPPER TROUGH WITH
COUPLED UPPER JET STRUCTURE BETWEEN GREAT LAKES JET SEGMENT AND
SOUTHERN PLAINS JET SEGMENT TO AID IN STRENGTHENING SURFACE LOW
TRACKING EASTWARD ALONG SURFACE BOUNDARY TONIGHT FROM MISSOURI
INTO THE OHIO VALLEY BY 12Z WED. PCPN EXPECTED TO BLOSSOM AND
INCREASE IN INTENSITY TONIGHT AS THE DYNAMICS MEET UP WITH THE
MOISTURE.

TODAY...MAINLY DRY MUCH OF THE AREA MUCH OF TODAY. SURFACE FRONT
TO SAG SOUTH OF CWA. BAND OF PCPN LAGGING WELL BEHIND IN POST-
FRONTAL MID LEVEL FRONTOGENETICAL FORCING TO SAG SOUTHWARD
TODAY...AND MAY SAG INTO NORTHERN CWA LATER THIS AFTERNOON INTO
EARLY EVENING WITH LIGHT PCPN AMOUNTS OF MAINLY LIGHT RAIN
POSSIBLY MIXING WITH OR CHANGING TO A LITTLE BIT OF LIGHT SNOW.
OTHER AREA TO WATCH FOR PCPN WILL BE FAR SOUTHERN CWA TOWARD LATE
AFTERNOON WHERE INCREASING MOISTURE ADVECTION AHEAD OF SURFACE TO
850 MB LOWS MAY SPAWN AREAS OF LIGHT RAIN OR POSSIBLY RAIN
SHOWERS. TEMPS WILL BE ANOTHER CHALLENGE WITH LARGE THERMAL
GRADIENT OF 20+ DEGS NORTH TO SOUTH OVER THE BOUNDARY... WITH
U30S/NEAR 40 NORTH WHILE SOME 60S POSSIBLE FAR SOUTH.

TONIGHT...PCPN EXPECTED TO BLOSSOM IN COVERAGE AND INTENSITY WITH
DYNAMICS INTERACTING WITH MOISTURE. FAVORED BLEND OF GFS AND ECMWF
WITH INPUT FROM UKMET. SUGGESTIONS OF DEVELOPING DEFORMATION ZONE
SWIPING SOUTHEAST THIRD OR SO OF CWA WITH HEAVIEST PCPN AMOUNTS
FAVORED ROUGHLY KVYS-KBRL ON SOUTHWARD. STRENGTHENING NORTHERLY
WINDS TO USHER IN COLDER AIR THAT LOOKS TO CHANGE THE RAIN TO SNOW
BY LATE EVENING WITH SNOW CONTINUING OVERNIGHT. SNOWFALL COULD BE
MODERATE TO LOCALLY HEAVY AT TIMES OVERNIGHT MAINLY SOUTH/EAST OF
QUAD CITIES WITH SREF PROBS OF SHOWING 50-70 PERCENT FOR SNOWFALL
RATES IN EXCESS OF 1 INCH/HR. THESE RATES WOULD BE SUFFICIENT TO
OVERWHELM THE WARM...WET GROUND TO PRODUCE A SLUSHY WET ACCUMULATION
OF SEVERAL INCHES. STRONG WINDS 20-30+ MPH TO COMBINE WITH SNOWFALL
RATES TO LIKELY PRODUCE PERIODS OF VERY LOW VISIBILITY. TEMPS TO
GRADUALLY SLIP AT OR BELOW FREEZING OVERNIGHT WHICH WILL ALSO RESULT
IN ICY SPOTS. HAVE GONE OUT WITH A WINTER WEATHER ADVISORY FOR
PORTIONS OF THE CWA SOUTH/EAST OF QUAD CITIES INTO MID MORNING WED.
GENERALLY THINKING 2-5" ACCUMS IN ADVISORY WITH 1-3" TO THE NORTH
THROUGH I-80 AND POSSIBLY HIGHWAY 30 CORRIDORS.

STILL LIKELY TO SEE SOME CHANGES TO FORECAST AS VERY COMPLEX WITH
AMOUNT OF PHASING BETWEEN CANADIAN ENERGY AND EMERGING PLAINS
ENERGY. THIS COUPLED WITH TIMING OF CHANGEOVER...WARM WET GROUND
AND TEMPS FOR A WHILE TO BE ABOVE FREEZING ALL MAKING FOR VERY
CHALLENGING AND LOWER CONFIDENCE SNOW ACCUM FORECAST. STAY TUNED.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 422 AM CDT TUE MAR 11 2014

FORECAST FOCUS ON WALKING OUT THE SNOW WEDNESDAY MORNING OTHERWISE A
WARMING TREND FOR LATER THIS WEEK THEN RATHER CHILLY FOR THE WEEKEND.

WEDNESDAY...WILL END THE SNOW IN THE MORNING AS THE STORM SYSTEM
CONTINUES TO DEEPEN AND MOVE QUICKLY TOWARDS THE NORTHEAST UNITED
STATES. ADDITIONAL ACCUMULATIONS SHOULD BE LESS THAN AN INCH. THIS
WILL BE A CHILLY AND BLUSTERY DAY WITH NORTH WINDS GUSTING TO AROUND
30 MPH AND POSSIBLY A BIT HIGHER. THE WINDS SHOULD DIMINISH LATER IN
THE AFTERNOON AS THE CYCLONE PULLS RAPIDLY AWAY FROM THE AREA.
MAXIMUM TEMPERATURES SHOULD RANGE FROM THE MID TO UPPER 20S NORTH TO
THE MID 30S SOUTH...BUT WIND CHILLS WILL BE STUCK IN THE TEENS FOR
MUCH OF THE DAY. WITH THE HEAVY WET NATURE OF THE SNOWFALL THIS
SHOULD KEEP ANY BLOWING SNOW TO A MINIMUM IF ANY.

WEDNESDAY NIGHT THROUGH FRIDAY...A DRY PERIOD WITH ANOTHER QUICK
WARM-UP AHEAD OF A DEEPENING UPPER TROUGH DIVING SOUTHEAST INTO THE
UPPER MIDWEST/GREAT LAKES REGION. AFTER A COLD START WEDNESDAY NIGHT
WITH LOWS IN THE SINGLE DIGITS AND TEENS READINGS SHOULD REBOUND
NICELY ON THURSDAY WITH A SOUTHWEST BREEZE. HIGHS ON THURSDAY WILL
PUSH INTO THE UPPER 30S AND 40S...WITH LOWER 50S POSSIBLE IN OUR FAR
SW COUNTIES. HIGHS ON FRIDAY SHOULD RISE INTO THE MID 40S NORTH TO
MID 50S SOUTH. THIS AGAIN WILL CAUSE A QUICK SNOW MELT AND THE NEED
TO MONITOR RIVER LEVELS.

THIS UPCOMING WEEKEND...MODELS AGREE ON RETURNING A NORTHWEST FLOW
ALOFT AND BELOW NORMAL TEMPERATURES. HIGHS WILL GO FROM THE 40S ON
SATURDAY TO THE 30S ON SUNDAY. MODELS DISAGREE ON THE POTENTIAL FOR
A CLIPPER TO BRING SOME SNOW TO THE CWA ESPECIALLY ON SUNDAY PER
ECMWF. HOWEVER...THE GFS TAKES THIS SYSTEM WELL TO OUR SOUTH. THEN
THERE IS THE CANADIAN WHICH BRINGS SOME LIGHT PRECIPITATION ON
SATURDAY. NEEDLESS TO SAY CONFIDENCE IS LOW AT THIS POINT.

WEEK 2 MARCH 17-22...WILD FLUCTUATIONS IN TEMPERATURES EXPECTED AS A
COUPLE OF STRONG STORM SYSTEMS TRACK ACROSS THE NORTHERN PORTION OF
THE COUNTRY. HOWEVER...THIS IS RATHER TYPICAL OF EARLY SPRING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1245 PM CDT TUE MAR 11 2014

A COLD FRONT IS SLOWLY MOVING SOUTH THROUGH IOWA AND NORTHERN
ILLINOIS WHILE A WARM FRONT RUNS FROM NORTHERN MISSOURI INTO
CENTRAL ILLINOIS. VFR CONDITIONS SHOULD REMAIN THROUGH 00Z/12 AND
THEN RAPIDLY DETERIORATE TO IFR WITH RAIN CHANGING TO SNOW. BRIEF
PERIODS OF LIFR ARE POSSIBLE AT KCID/KDBQ/KMLI BUT WERE NOT
INCLUDED IN THE 18Z TAFS. KBRL HAS THE BEST CHANCE AT LIFR
CONDITIONS IN SNOW AFT 00Z/12. THE SNOW WILL END AFT 06Z/12 WITH
MVFR TO POSSIBLY VFR CONDITIONS AFT 12Z/12.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 AM CDT
     WEDNESDAY FOR BUREAU-HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-
     MERCER-PUTNAM-WARREN-WHITESIDE.

MO...NONE.
&&

UPDATE...08
SYNOPSIS...05
SHORT TERM...05
LONG TERM...HAASE
AVIATION...08
Hazardous weather outlook, Mar 11, 5:27 AM CDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
527 AM CDT TUE MAR 11 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-121030-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
527 AM CDT TUE MAR 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL CHANGE TO SNOW THIS EVENING AND CONTINUE OVERNIGHT.
THE SNOW WILL BE MODERATE TO LOCALLY HEAVY AT TIMES OVER
PORTIONS OF SOUTHEAST IOWA...WEST CENTRAL AND NORTHWEST ILLINOIS
WHERE 2 TO 4 INCHES OF SLUSHY...WET SNOW ACCUMULATION IS POSSIBLE.
1 TO 2 INCHES OF SNOW ACCUMULATION WILL BE POSSIBLE OVER MUCH OF
THE REST OF THE OUTLOOK AREA. THE SNOW WILL BE ACCOMPANIED BY
STRONG NORTHERLY WINDS AT 20 TO 30 MPH WHICH WILL RESULT IN PERIODS
OF LOW VISIBILITY. THE SNOW WILL BE WET IN NATURE AND THEREFORE
SHOULD LIMIT ANY BLOWING AND DRIFTING. THERE STILL REMAINS
UNCERTAINTY WITH THE TRACK AND STRENGTH OF THIS STORM SYSTEM...
WHICH WILL HAVE AN IMPACT ON LOCATION AND AMOUNTS. PLEASE STAY TUNED
TO LATER FORECASTS.

A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT AND EARLY WEDNESDAY
MORNING FOR PORTIONS OF THE OUTLOOK AREA SOUTH AND EAST OF THE
QUAD CITIES. PLEASE REFER TO OUR WINTER WEATHER PRODUCTS FOR MORE
DETAILS.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOWFALL WILL END WEDNESDAY MORNING WITH ADDITIONAL ACCUMULATIONS
OF LESS THAN AN INCH. NORTH WINDS WILL BE GUSTING TO AROUND 30 MPH
DURING THE MORNING AND EARLY AFTERNOON HOURS...WITH THE WINDS
DIMINISHING LATER IN THE AFTERNOON. WITH TEMPERATURES IN THE UPPER
20S TO LOWER 30S LESS TRAVELED ROADS WILL REMAIN SNOW AND SLUSH
COVERED AND HAZARDOUS...ESPECIALLY IN THE MORNING.

SNOW MELT RUNOFF AND ICE JAM POTENTIAL INCREASES AGAIN LATE THIS
WEEK AS A RAPID WARM-UP RETURNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER...
REPORTS OF SNOW AMOUNTS OF MORE THAN AN INCH WILL BE APPRECIATED
TONIGHT.

05/HAASE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 8:54 PM CDTRiver Flood WarningDVNDes Moines, Henry, Lee5 days
Mar 11, 4:04 AM CDTWinter Weather AdvisoryDVNDes Moines, Lee26 hr
Mar 11, 7:02 AM CDTRiver Flood WarningDVNClinton, Scott72 hr

Nearby

River Flood Warnings in Iowa, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.